# SDR CAL960128

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 825.95
- Part time: 49,249 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND FLOORBEAM WEB CRACKED APPROXIMATELY 12 INCHES AT BS 825.95, LBL 59, FROM WL 208 TO 220. THE CRACK WAS CUT OUT.  A WEB REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-30-2, AND 51-10-2.  (M)
